| Model Number |
MU-671RA |
| Medical Device Problem Code |
Gas Output Problem (1266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the bedside monitor (bsm) was dropping co2 readings during patient use.They tried multiple gas units, but the issue appeared to follow this bsm.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 01/19/2026 emailed the bme for the information in the ni list above: no reply was received.Attempt # 2: 02/02/2026 emailed the bme for the information in the ni list above: no reply was received.Attempt # 3: 02/09/2026 emailed the bme for the information in the ni list above: no reply was received.Additional device information: d10.Concomitant medical device: the following device was used in conjunction with the bsm: gas unit; model #: ni; serial #: ni; device manufacturer data: ni; unique identifier (udi) #: ni; returned to nihon kohden: ni.
Event or Problem Description
The biomedical engineer (bme) reported that the bedside monitor (bsm) was dropping co2 readings during patient use.No patient harm was reported.
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that the bedside monitor (bsm) was dropping co2 readings during patient use.They tried multiple gas units, but the issue appeared to follow this bsm.No patient harm was reported.Investigation summary: the complaint device was received.The unit was evaluated and the complaint could not be duplicated.Root cause could not be determined.Nk will continue to monitor and trend.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 01/19/2026 emailed the bme for the information in the ni list above: no reply was received.Attempt # 2: 02/02/2026 emailed the bme for the information in the ni list above: no reply was received.Attempt # 3: 02/09/2026 emailed the bme for the information in the ni list above: no reply was received.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the bsm: gas unit model #: ni serial #: ni device manufacturer data: ni unique identifier (udi) #: ni returned to nihon kohden: ni.Additional information: b4 date of this report d9 device available for evaluation g3 date received by manufacturer g6 type of report h2 if follow-up, what type? h3 device evaluated by manufacturer h6 event problem and evaluation codes h11 additional manufacturer narrative.
Event or Problem Description